Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic canonical forms for nonlinear difference equations


Author: Jon W. Tolle
Journal: Trans. Amer. Math. Soc. 134 (1968), 527-544
MSC: Primary 39.20
DOI: https://doi.org/10.1090/S0002-9947-1968-0237984-7
MathSciNet review: 0237984
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. J. Grimm and W. A. Harris, Jr., On nonlinear difference equations, Publ. Res. Inst. Math. Sci. Ser. A1 (1966), 211-252. MR 0217466 (36:555)
  • [2] W. A. Harris, Jr., Analytic canonical forms for nonlinear difference equations, Funkcial. Ekvac. 9 (1966), 111-117. MR 0209709 (35:606)
  • [3] W. A. Harris, Jr. and Y. Sibuya, Asymptotic solutions of systems of nonlinear difference equations, Arch. Rational Mech. Anal. 15 (1964), 377-395. MR 0159148 (28:2366)
  • [4] -, Note on linear difference equations, Bull. Amer. Math. Soc. 70 (1964), 123-127. MR 0157140 (28:377)
  • [5] -, General solutions of nonlinear difference equations, Trans. Amer. Math. Soc. 115 (1965), 62-75. MR 0200624 (34:515)
  • [6] -, On asymptotic solutions of systems of nonlinear difference equations, J. Reine Angew. Math. 222 (1966), 120-135. MR 0188653 (32:6089)
  • [7] Y. Sibuya, Asymptotic solutions of initial value problems of ordinary differential equations with a small parameter in the derivative. II, Arch. Rational Mech. Anal. 15 (1964), 247-262. MR 0159095 (28:2313)
  • [8] W. Wasow, Asymptotic expansions for ordinary differential equations, Interscience, New York, 1965. MR 0203188 (34:3041)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.20

Retrieve articles in all journals with MSC: 39.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0237984-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society